# SDR A6WA200340198

- Difficulty date: December 21, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED, FLUID INDICATES ZERO.  REMOVED AND REPLACED HYDRAULIC TUBE ASSEMBLY.  (M)
